RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ossetski, D Yu

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:204
Abstract pages:1133
Full texts:531
References:106
E-mail: ,

http://www.mathnet.ru/eng/person26775
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/789646

Publications in Math-Net.Ru
2012
1. V. A. Galkin, A. V. Galkin, P. A. Zdorovtsev, D. Yu. Ossetski, “Вычислительная модель пространственно неоднородной медленной коагуляции”, Zh. Vychisl. Mat. Mat. Fiz., 52:11 (2012),  2101–2112  mathnet
2006
2. V. A. Galkin, D. Yu. Ossetski, “Mathematical modeling of coagulation kinetic”, Matem. Mod., 18:1 (2006),  99–116  mathnet  mathscinet  zmath
3. V. A. Galkin, D. Yu. Ossetski, “Case of a Boltzmann gas leading to the Smoluchowski coagulation equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:3 (2006),  536–549  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:3 (2006), 514–526  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020